# SDR ASAA2021121036876

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 47,217 hours, 14,017 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG FAN BLADE SHIMS MISSING MOLYDAG COATING. GROUNDED - YES. REPLACED #1 ENG FAN BLADE SHIMS PER T/C 78472010 " CFM56-7 FAN BLADE LUBRICATION.".
